# SDR DXTA200701836

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 18 hours, 19 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 45AS655735
- Condition: Inoperative
- Location: Hyd System
- Part time: 18 hours, 19 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE GAUGE INDICATED 0 PSI IN FLIGHT. VARIED BETWEEN 0 AND 1000 PSI THEN WENT TO 0 PSI FOR THE REMAINDER OF THE FLIGHT.  REMOVED AND REPLACED HYDRAULIC PRESSURE TRANSDUCER. AND CONNECTOR PLUG FOR PRESSURE TRANSDUCER (P339) IAW MM 29-30-00. OPS CHECKED GOOD.  LEAK CHECKED GOOD.
